# SDR USAA040341

- Difficulty date: July 7, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FOUND WEB CRACKED 2 INCHES, STATION 1040, BL 0, 9 RIVETS UP FROM CENTER OF AFT PRESSURE DOME.  CUT OUT DAMAGED AREA, INSTALLED FILLER AND DOUBLER REPAIR PER SRM 53-80-08.  (M)
